MAUDE Adverse Event Report: BIOMET UK LTD. OXF KNEE PH3 I/M ROD RMVL HK; KNEE INSTRUMENT

BIOMET UK LTD. OXF KNEE PH3 I/M ROD RMVL HK; KNEE INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign - canada.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that while using the t-handle to remove 0 spigot from patient during bilateral unicondular knee replacement, peg for insertion into the spigot sheared off at the connection point to the t-handle.No impact on patient was noted.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures confirms the instrument, and the large pin has fractured off and is missing.No further information can be gleaned from this photograph.Review of the device history records identified no deviations or anomalies during manufacturing.Device is used for treatment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Product has returned.Visual inspection shows the item and lot numbers match the complaint.Product was not returned in its original packaging.Device shows wear and damage and is confirmed that part of the pin is fractured and missing.No further investigation is required as the returned product does not provide any new information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF KNEE PH3 I/M ROD RMVL HK
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16370100
Report Number3002806535-2023-00038
Device Sequence Number14639547
Product Code HRY
UDI-Device Identifier05019279469246
UDI-Public(01)05019279469246(11)141106(10)ZB141101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-401111
Device Lot NumberZB141101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer03/10/2023
06/26/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/20/2023
06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale